Took tramadol away after physical therapist said should not take them together. How long will it take to get out of her system? Will side effects quit when it does get out?
Hi, you don't mention what dose your sister was taking and for how long? This will affect the the length and severity of withdrawal symptoms... It sounds as though the medication was discontinued abruptly? Tramadol needs to be tapered from to reduce side effects, and it can be a real shock to the system just quitting. If you could provide more information we can get a better idea of how your sister may be affected.
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Aug 2009 • 2 answers
Posted 1 Jul 2010 • 1 answer
Posted 9 Jan 2014 • 2 answers
Posted 17 Jan 2015 • 2 answers
Posted 14 May 2015 • 1 answer